MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD HYPODERMIC NEEDLE PRECISIONGLIDE¿ 3 ML 22 G; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD HYPODERMIC NEEDLE PRECISIONGLIDE¿ 3 ML 22 G; PISTON SYRINGE
Catalog Number 309569
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd hypodermic needle precisionglide¿ 3 ml 22 g damage to the needle hub was noticed during use.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that the needle hub was causing air ender the hub instead of suction associate noticed the needle hub was causing air ender the hub instead of suction.Was preventing from drawing blood properly and administering vaccine.Lot.1244915 event date: (b)(6) 2022.Bd notified date: (b)(6) 2022.
 
Event or Problem Description
It was reported while using bd hypodermic needle precisionglide¿ 3 ml 22 g damage to the needle hub was noticed during use.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that the needle hub was causing air ender the hub instead of suction.Associate noticed the needle hub was causing air ender the hub instead of suction.Was preventing from drawing blood properly and administering vaccine.Lot.1244915.Event date: 5/9/2022.Bd notified date: 5/11/2022.
 
Additional Manufacturer Narrative
H6: investigation summary: eleven samples of 3ml luer-lock syringes (p/n 309569) batch 1244915 in sealed package were received and evaluated.A visual inspection performed, no damage observed.A testing was performed, no problem drawing up fluid and no leaks were observed to exist in the syringe or the needle hub.The reported defect was not identified in the samples received; therefore, no corrective actions are necessary.A device history record review was completed for provided lot number 1244915.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.

Brand Name
BD HYPODERMIC NEEDLE PRECISIONGLIDE¿ 3 ML 22 G
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14623547
Report Number1213809-2022-00321
Device Sequence Number12047126
Product Code FMF
UDI-Device Identifier00382903095698
UDI-Public00382903095698
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Catalogue Number309569
Device Lot Number1244915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date07/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown